# SDR SWIA202156568

- Difficulty date: February 10, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H SIDE SEAT TRACK P/N SH670-36261 BETWEEN F.S.784.00 AND F.S. 855.00 AT NUMEROUS LOCATIONS   (C-CHECK) RO 3/2/2021   NEW SIDE SEAT TRACK P/N SH670-36261-5 FABRICATED USING EXTRUSION P/N 20276-288-0-0A, P/O# T58082 PER CRJ700 SRM 53-00-49-201-002-A01 AND DRAWING #SH670-36261 REV G
